# SDR 07FDEA02247

- Difficulty date: June 21, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N556FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46710
- Aircraft time: 84,916 hours, 32,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF LOWER TORQUE BOX WEB FOR SKIN REPLACEMENT ON N/R   N00337, FOUND INNER CHORD ANGLE ADA0055-7 DENTED AT STA 886 JUST ABOVE L41 RIGHT.   [07-17-07]  REPAIRED PER EA 8-5310-112940.
